# SDR UIEA2024031500151

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 56,675 hours, 30,641 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 FWD FUEL PUMP LOW-PRESSURE LIGHT ILLUMINATED IN FLIGHT( R/R #2 MAIN TANK LOW PRESSURE FWD SW PER AMM 28-42-11, LEAK & OPS CHECK GOOD. )
